# SDR AALA20150413003

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 43,464 hours, 18,054 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LT ENGINE INGESTED BIRD.  UPON INSPECTION OF THE LT ENG INLET, FOUND BIRD STRIKE.  SMALL BIRD APPARENTLY PASSED THRU CORE. EMERGENCY DECLARED, DIVERTED, AND LANDING UNEVENTFUL.  CLEANED BIRD RESIDUE FROM LT ENGINE FAN BLADES & STATOR VANES.  NO DAMAGE NOTED EXCEPT RESIDUE.
